# SDR QXEA2010022200132

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,416 hours, 16,505 cycles
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI WHILE CONDUCTING A HARD 90 DEGREE9 FULL LT TILLER TURN NOSE GEAR DOORS OPENED AND REMAINED OPEN APPROX 2-3 SECONDS THEN CLOSED. NOSE GEAR DOOR WERE THE ONLY ONES EFFECTED. NO OTHER ISSUES WHERE NOTED. INTEROGATTED PSEU, NO FAULTS FOR ANY NLG SENSOR. CHECKED INDUCTANCE VALUE OF NGDN1, NGDN2, NGLK1, NGLK2 AND NGDRCL, AMM TASK 32-61-00-280-801, ALL VALUES WITHIN LIMITS. FOUND CONNECTOR PLUGS 3261-S09 AND  3261-S10 TO BE LOOSE, REMOVED PLUGS AT NOSE BULK HEAD, CLEANED AND INSTALLED PLUGS CORRECTLY. PERFORMED MTX TAXI WITH HARD LT AND RT TURNS COULD NOT DUPLICATE FAULT, NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE. NO PARTS REPLACED.
